# SDR CA990715027

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Apu
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT, APU FIRE DETECT WOULD NOT TEST, STATIC, WILL TEST INTERMITTENTLY WHEN RUNNING.  CONNECTORS CLEANED AT SENSOR/RESPONDER AND OPS CHECKED OK.
